Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Accidental use of Fucidi H cream internally to treat piles. Is there any danger?

Good day Doctor, I have been using Fucidi H cream to treat piles/ hamaroids. After 1 week I realised it wasn t helping so did some reading up. I ve just realised I ve been using the wrong cream & this is for external use only. Besides getting the right cream, is there any side effects I should be concerened about after using this cream internally for a week?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  858
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
Nothing to worry,Applying any cream on the piles is called external use.
It is better not to use steroid cream as Fucidin H cream contains steroid.
You can use simple Fucidin cream.
But only antibiotic cream may not be effective if there is infected piles.
It is better to consult surgeon and find out the degrees of piles.If piles are of 3rd or 4th degree,then you have to go for surgery.
Avoid constipation.
Ok and bye.
Answered: Mon, 25 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor